# SDR UPS04242566

- Difficulty date: June 2, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON INSPECTION SEAT TRACK SECTION FOUND CORRODED AT BS 730 AT RBBL 625 APPROX.  NEW SEAT TRACK SECTION FABRICATED IAW SRM 51-20-1 AND ALODINED AND PRIMED IAW SRM 51-10-02.  SEAT TRACK INSTALLED IAW EO B727-5310-7477 STEP 28.
